# SDR DALA13066290983

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 59,825 hours, 43,288 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Fitting
- Condition: Broken
- Location: Handle Spring
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED TAIL CONE INTERIOR EMERGENCY HANDLE  AFT SPRING CLIP BROKEN. REPLACED CLIP ON TAILCONE AFT INTERIOR EMERGENCY HANDLE IAW AMM 53-53-00.
